Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the integral cohomology ring of toric orbifolds and singular toric varieties

Anthony Bahri, Soumen Sarkar and Jongbaek Song

Algebraic & Geometric Topology 17 (2017) 3779–3810
Bibliography
1 A Bahri, M Franz, N Ray, The equivariant cohomology ring of weighted projective space, Math. Proc. Cambridge Philos. Soc. 146 (2009) 395 MR2475973
2 A Bahri, S Sarkar, J Song, Shellability and retraction sequences, in preparation
3 A Borel, Seminar on transformation groups, 46, Princeton Univ. Press (1960) MR0116341
4 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
5 W Buczynska, Fake weighted projective spaces, preprint (2008) arXiv:0805.1211v1
6 D A Cox, J B Little, H K Schenck, Toric varieties, 124, Amer. Math. Soc. (2011) MR2810322
7 V I Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk 33 (1978) 85 MR495499
8 A Darby, S Kuroki, J Song, The equivariant cohomology of torus orbifolds, in preparation
9 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
10 S Fischli, On toric varieties, PhD thesis, Universität Bern (1992)
11 M Franz, V Puppe, Exact cohomology sequences with integral coefficients for torus actions, Transform. Groups 12 (2007) 65 MR2308029
12 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
13 M Harada, A Henriques, T S Holm, Computation of generalized equivariant cohomologies of Kac–Moody flag varieties, Adv. Math. 197 (2005) 198 MR2166181
14 M Harada, T S Holm, N Ray, G Williams, The equivariant K–theory and cobordism rings of divisive weighted projective spaces, Tohoku Math. J. 68 (2016) 487 MR3605445
15 A Jordan, Homology and cohomology of toric varieties, PhD thesis, University of Konstanz (1998)
16 J Jurkiewicz, Torus embeddings, polyhedra, k–actions and homology, 236, Polska Akademia Nauk. Instytut Matematyczny (1985) 64 MR820078
17 A M Kasprzyk, Bounds on fake weighted projective space, Kodai Math. J. 32 (2009) 197 MR2549542
18 T Kawasaki, Cohomology of twisted projective spaces and lens complexes, Math. Ann. 206 (1973) 243 MR0339247
19 H Kuwata, M Masuda, H Zeng, Torsion in the cohomology of torus orbifolds, preprint (2016) arXiv:1604.03138
20 M Poddar, S Sarkar, On quasitoric orbifolds, Osaka J. Math. 47 (2010) 1055 MR2791564
21 S Sarkar, D Y Suh, A new construction of lens spaces, preprint (2013) arXiv:1304.4836
22 S Sarkar, V Uma, Equivariant k–theory and cobordism rings of toric orbifolds, in preparation
23 G M Ziegler, Lectures on polytopes, 152, Springer (1995) MR1311028